Skip to content

Zyrtec Children's Dye Free Cetirizine 2.5mg Chewables - Grape

Zyrtec Children's Dye Free Cetirizine 2.5mg Chewables - Grape

Original price $0.00 - Original price $0.00
Original price $0.00
$22.62
$22.62 - $35.96
Current price $22.62

Estimated Delivery

Jun 24, 2024 - Jun 26, 2024

Choose a Count

Relieve your child's allergy symptoms with Zyrtec 24 Hour Children's Allergy Grape Chewable Tablets. Suitable for kids ages 2+, each chewable allergy relief tablet contains 2.5 milligrams of antihistamine cetirizine HCl to relieve allergy symptoms including runny nose, sneezing, itchy & watery eyes, & itchy nose & throat. These kids allergy medicine tablets for 24-hour relief work day & night to help alleviate symptoms from both indoor & outdoor allergies, including symptoms due to hay fever & other upper respiratory allergies. This allergy medicine is dye free & comes in an easy-to-take chewable tablet with a grape flavor. Providing 24 hours of relief in just one chew, these children's chewable tablets work strong on day one, & stronger on day two for powerful relief all season long. Zyrtec is the #1 pediatrician recommended brand* for children's allergies. Kids chews contain no ingredient made from a gluten-containing grain (wheat, barley, or rye).

*Among OTC oral antihistamines.

  • Zyrtec 24 Hour Children's Chewable Allergy Medicine tablets in grape flavor for 24-hour relief
  • ·Chewable tablets for ages 2+ for temporary relief of symptoms of indoor & outdoor allergies
  • Chews help relieve symptoms like runny nose, sneezing, itchy & watery eyes, & itchy nose & throat
  • Tablets provide relief from symptoms due to hay fever, & seasonal & upper respiratory allergies
  • Each allergy relief tablet contains 2.5 milligrams of the effective antihistamine cetirizine HCl
  • Children's chewable tablets work strong on day one, & stronger on day two for all-season relief
  • Dye-free chewable allergy medicine for kids is easy to take on the go & comes in a grape flavor
  • Kids chews contain no ingredient made from a gluten-containing grain (wheat, barley, or rye)

Directions:
May be taken with or without water. Chew or crush tablets completely before swallowing.

Children 2 to Under 6 Years of Age
Chew and swallow 1 tablet (2.5 mg) once daily; if needed, dose can be increased to a maximum of 2 tablets (5 mg) once daily or 1 tablet (2.5 mg) every 12 hours. Do not give more than 2 tablets (5 mg) in 24 hours.

Adults and Children 6 Years and Over
Chew and swallow 2 tablets (5 mg) or 4 tablets (10 mg) once daily depending upon severity of symptoms; do not take more than 4 tablets (10 mg) in 24 hours.

Adults 65 Years and Over
Chew and swallow 2 tablets (5 mg) once daily; do not take more than 2 tablets (5 mg) in 24 hours.

Children Under 2 Years of Age
Ask a doctor.

Free 3-5 business day shipping on all orders over $50

  • For complete details, read our Shipping and Return policies
  • Our return window lasts for 30 days with NO restocking fee
  • Please call customer service for returns
Free Shipping

When you spend $50+

Give Us A Call

979-426-3633

FSA/HSA

Eligible Guaranteed

My Rewards

Earn back on each order

trusted by